# SDR UALA2012102206042

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 66,913 hours, 11,703 cycles
- Engine: Pwa PW4077
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Line
- Condition: Loose
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

CREW REPORTS MOTOR NOISE AND VIBRATION IN DOOR 4 FLOOR AREA.  ATTEMPTED TO ISOLATE WITH PACKS, GASPER, CHILLERS, EQUIP COOLING, ETC.  NO HELP.  RETURNED TO GATE.  WATER COMPRESSOR NOISE OBSERVED AT GATE.  NOISE GONE AFTER DEACTIVATION.  CB G12 P320 PANEL PULLED AND COLLARED.  REPLACED COMPRESSOR.  VIBRATION GONE COMP WON'T SHUT OFF.  SUSPECT PRESSURE SWITCH LOB PRESSURE SWITCH.  REPLACED SWITCH, COMP STILL WON'T SHUT OFF.  FOUND LOOSE AIR LINE NEAR THE AIR COMPRESSOR. OPS CHECKS NORMAL.
